Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac to get off Effexor Geezer

Posted by Andy123 on December 16, 2001, at 13:36:02

In reply to Prozac to get off Effexor, posted by Geezer on December 15, 2001, at 12:33:45

> I will be seeing a new pdoc on 1/15/02. I expect to get a strong *sales pitch* to try Effexor in conjunction with my 1000mg of Depakote for treatment of my Bipolar II depression. Does anyone know if Prozac would be helpful in releiving the withdrawal symptoms when I have to discontinue Effexor ? I WILL have to discontinue Effexor-none of them work for long in my case.
> Thanks much and Happy Holidays to ALL

Hiya Geezer,
If you aren't going to stay on effexor long, I wouldn't recommend starting it. Even with Prozac, the withdrawal seemed pretty obnoxious, in my experience. However, you might find that your response to effexor will be longer than with previous AD's. It worked really well for me at 300 mg when other things like Prozac, Zoloft, Wellbutrin, tricyclics and MAOI's hadn't helped. I stopped Effexor because of GI distress it caused and because it does flatten your affect a little bit.
-Andy


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Andy123 thread:87000
URL: http://www.dr-bob.org/babble/20011213/msgs/87105.html